# SDR DALA2025052003890

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0971607) CRACK OF 0.625 IN LENGTH ON RH VERTICAL PRESSURE DECK WEB ATTACH ANGLE AT THE DRAIN SLOT. RH VERTICAL PRESSURE DECK WEB ATTACH ANGLE AT THE DRAIN SLOT WAS REPAIRED PER B737-800 SRM 57-10-10-2R, REPAIR 6.
